# SDR DLM88010615

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 29,513 hours, 23,520 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Ruptured
- Location: Water Separator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLOW LIGHT CAME ON DURING CLIMBOUT WHEN LEVEL AT 12000FT CABIN CONTINUED TO CLIMB THRU 8000 FT CABIN RATE UNCONTROLLABLE. FOUND RT WATER SEPERATOR AFT FLEX DUCT RUPTURED - REPLACED SAME
